← Search

Econometrica Vol. 62 No. 1 1994

Asymptotics for Semiparametric Econometric Models Via Stochastic Equicontinuity

Donald W. K. Andrews

Abstract

This paper provides a general framework for proving the "square root of" T-consistency and asymptotic normality of a wide variety of semiparametric estimators. The class of estimators considered consists of estimators that can be defined as the solution to a minimization problem based on a criterion function that may depend on a preliminary infinite dimensional nuisance parameter estimator. The method of proof exploits results concerning the stochastic equicontinuity of stochastic processes. The results are applied to the problem of semiparametric weighted least squares estimation of partially parametric regression models. Primitive conditions are given for "square root of" T-consistency and asymptotic normality of this estimator.

DOI
10.2307/2951475
Volume
62
Issue
1
Pages
43
Sources
crossref openalex bibtex:phds-export.bib

Cite